# SDR 2002FA0000566

- Difficulty date: April 30, 2002
- Submitted: April 30, 2002
- Operation: General aviation
- Aircraft: N5169V
- Make and model: Cessna 172RG
- Aircraft serial: 0458
- Aircraft time: 7,794 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 98820152
- Part serial: 6338
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 7,794 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED 500 HR REINSPECTION OF THE LANDING GEAR ACTUATOR HOUSINGS.  FOUND THE LEFT AND RIGHT HOUSINGS TO BE CRACKED.  THE RIGHT HOUSING WAS REPLACED AT THE INITIAL INSPECTION WITH A USED, SERVICEABLE HOUSING P/N: 9882015-2.  REPLACED BOTH HOUSINGS WITH NEW STYLE HOUSINGS P/N: 1281001-6.
